# SDR SWIA200617440

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 30,019 hours, 42,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACKS FAILED AND SET OFF FIRE DETECTOR IN LAV AND THE CABIN HAD A BAD PACK SMELL.  REMOVED EXCESS OIL ON RIGHT ENGINE AND CLEANED BOTH HEAT EXCHANGERS.  OPERATIONAL CHECKS GOOD.
